# SDR ASAA2022042838147

- Difficulty date: April 28, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 31,806 hours, 10,129 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: D71702001
- Condition: Inoperative
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C 78233008. EMERGENCY LIGHTS ROW 23-29 INOP. GROUNDED - YES. REMOVED & REPLACED EMERG POWER SUPPLY W/ BATTERY REF B737-900 AMM 33-51-06. OPS CHECK GOOD.
